I think my friend over dsed on paracetamol please help I'm on DoFe

Watch this thread
Rahavi8
Badges: 1
Rep:
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#1
Report Thread starter 2 years ago
#1
Hi I'm on DoFe right now with my school and my friend and I are sharing a tent (it's just 2 of us) but I think she might have over dsed on paracetamol cause i turned on my torch so I could leave the tent to use the toilet but when I came back in I saw that she has 3 empty packets next to her on her side i didnt notice them before when we went to sleep just after i woke up and came back please help cause I don't know if she did she's asleep and the teachers are on site but I don't actually know where they are cause outside is dark and all i can see is tents with the torch so i dont know which one we're not even meant to use our phones but I'm so scared what should I do please help
0
reply
Anonymous #1
#2
Report 2 years ago
#2
Go to any of the tents and ask the people in there for help or call someone using your phone.
Sorry I can’t be of much help but I hope your friend will be ok
0
reply
Laurence010401
Badges: 21
Rep:
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#3
Report 2 years ago
#3
Search the site for teachers
And use your phone as much as you want/need, especially in the case of an emergency. You are on DofE not in jail
0
reply
Rahavi8
Badges: 1
Rep:
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#4
Report Thread starter 2 years ago
#4
Please
0
reply
aaronK340
Badges: 9
Rep:
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#5
Report 2 years ago
#5
why are you asking student room about this lmao, shout out for help to find out which is the teachers tent. Check her pulse and check for breathing as well
0
reply
999tigger
Badges: 19
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#6
Report 2 years ago
#6
(Original post by Rahavi8)
Hi I'm on DoFe right now with my school and my friend and I are sharing a tent (it's just 2 of us) but I think she might have over dsed on paracetamol cause i turned on my torch so I could leave the tent to use the toilet but when I came back in I saw that she has 3 empty packets next to her on her side i didnt notice them before when we went to sleep just after i woke up and came back please help cause I don't know if she did she's asleep and the teachers are on site but I don't actually know where they are cause outside is dark and all i can see is tents with the torch so i dont know which one we're not even meant to use our phones but I'm so scared what should I do please help
Strange your first thought would be to rush to TSR and start a new account.
See if they wake up.
If not get an adult immediately.
If not available then ring 999 is what I would do.
3
reply
Anonymous #2
#7
Report 2 years ago
#7
(Original post by Rahavi8)
Hi I'm on DoFe right now with my school and my friend and I are sharing a tent (it's just 2 of us) but I think she might have over dsed on paracetamol cause i turned on my torch so I could leave the tent to use the toilet but when I came back in I saw that she has 3 empty packets next to her on her side i didnt notice them before when we went to sleep just after i woke up and came back please help cause I don't know if she did she's asleep and the teachers are on site but I don't actually know where they are cause outside is dark and all i can see is tents with the torch so i dont know which one we're not even meant to use our phones but I'm so scared what should I do please help
If you think someone has taken an overdose:

Stay calm.
Call an ambulance on triple zero (000).
If the person is unconscious but breathing, place them on their side in the recovery position. Make sure that the airway remains open by tilting the head back and lifting the chin. Check breathing and monitor their condition until help arrives.
Do not try to make the person vomit.
Do not give them anything to eat or drink.
Bring the pill containers to hospital.
Even if the person seems okay, call the Poisons Information Centre on 13 11 26 for advice on what to do to help. The centre is open 24 hours, 7 days a week.
0
reply
Nikki0333
Badges: 14
Rep:
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#8
Report 2 years ago
#8
According to NHS:
- Some people feel sick, vomit or have abdominal (tummy) pain after taking too much paracetamol, but often there are no obvious symptoms at first.

According to other trusted sites:
- Signs of paracetamol overdose include drowsiness, coma, seizures, abdominal pain, nausea and vomiting.
- Anything over 20 500g pills is likely to cause liver failure
- A person who takes an overdose feels very ill initially but then seems to recover. However, this is not a true recovery because their liver is irreparably damaged and they’ll die after a few days
- Death from a paracetamol overdose is unlikely to occur until after at least 12 hours have passed, depending on the amount of pills taken

Wake her up - according to all this a paracetamol od will not have put her in a coma, and its too soon for her to be in that deep of a sleep; she should wake just fine :/. According to all these sites she might not show any signs of an overdose at all, even if has done it and says she feels fine, apparently a paracetamol od works slowly, so she'd still need treatment. Wake her up, if you're still sure she has, get your teacher, tell them everything and tell them she needs to go to hospital, even if she seems fine.
Last edited by Nikki0333; 2 years ago
0
reply
Anonymous #2
#9
Report 2 years ago
#9
well your friend will need to get their stomach pumped so do call an ambulence and go to any person
please do so quickly to avoid any complications
0
reply
black tea
Badges: 19
Rep:
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#10
Report 2 years ago
#10
(Original post by Rahavi8)
Hi I'm on DoFe right now with my school and my friend and I are sharing a tent (it's just 2 of us) but I think she might have over dsed on paracetamol cause i turned on my torch so I could leave the tent to use the toilet but when I came back in I saw that she has 3 empty packets next to her on her side i didnt notice them before when we went to sleep just after i woke up and came back please help cause I don't know if she did she's asleep and the teachers are on site but I don't actually know where they are cause outside is dark and all i can see is tents with the torch so i dont know which one we're not even meant to use our phones but I'm so scared what should I do please help
I hope you have told an adult and your friend is OK.
0
reply
SMEGGGY
Badges: 21
Rep:
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#11
Report 2 years ago
#11
Are they alive??
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

How did your AQA A-level Physics Paper 1 exam go?

Great! Feeling positive (90)
29.13%
It went fairly well (146)
47.25%
It didn't go too well (47)
15.21%
TERRIBLE! (26)
8.41%

Watched Threads

View All